Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2024 | 2021 | 2018 | 2017 | 2016 | 2013 | 2003
Number of items: 12.

2024

Li, Yanyan and Chen, Ke and Chen, Chong and Zhang, Jianping (2024) A bi-variant variational model for diffeomorphic image registration with relaxed Jacobian determinant constraints. Applied Mathematical Modelling, 130. pp. 66-93. ISSN 0307-904X

Huang, Chongfei and Chen, Ke and Huang, Meixiang and Kong, Dexing and Yuan, Jing (2024) Topology-preserving image registration with novel multi-dimensional Beltrami regularization. Applied Mathematical Modelling, 125 (Part B). pp. 539-556. ISSN 0307-904X

2021

Alhomaidhi, Alhanouf and Al-Thukair, Fawzi and Estrada, Ernesto (2021) Double gaussianization of graph spectra. Applied Mathematical Modelling, 93. pp. 134-147. ISSN 0307-904X

2018

Cai, Yongmei and Mao, Xuerong (2018) Stochastic prey-predator system with foraging arena scheme. Applied Mathematical Modelling, 64. pp. 357-371. ISSN 0307-904X

Sadeghi, Jonathan and Angelis, Marco De and Patelli, Edoardo (2018) Frequentist history matching with interval predictor models. Applied Mathematical Modelling, 61. pp. 29-48. ISSN 0307-904X

Rocchetta, Roberto and Broggi, Matteo and Patelli, Edoardo (2018) Do we have enough data? Robust reliability via uncertainty quantification. Applied Mathematical Modelling, 54. pp. 710-721. ISSN 0307-904X

2017

Hu, X.F. and Shen, Q.S. and Wang, J.N. and Yao, W.A. and Yang, S.T. (2017) A novel size independent symplectic analytical singular element for inclined crack terminating at bimaterial interface. Applied Mathematical Modelling, 50. pp. 361-379. ISSN 0307-904X

2016

Zhang, Jin and Chen, Ke and Yu, Bo (2016) An improved discontinuity-preserving image registration model and its fast algorithm. Applied Mathematical Modelling, 40 (23-24). pp. 10740-10759. ISSN 0307-904X

Vitasari, D. and Grassia, Paul and Martin, Peter (2016) Surfactant transport onto a foam film in the presence of surface viscous stress. Applied Mathematical Modelling, 40. pp. 1941-1958. ISSN 0307-904X

2013

Segovia Garcia, Maria Del Carmen and Labeau, Pierre-Etienne (2013) Reliability of a multi-state system subject to shocks using phase-type distributions. Applied Mathematical Modelling, 37 (7). 4883–4904. ISSN 0307-904X

2003

Parkes, E.J. (2003) A note on Demiray's solution to the perturbed Burgers' equation. Applied Mathematical Modelling, 27 (6). pp. 487-488. ISSN 0307-904X

Chucheepsakul, S. and Srinil, N. and Petchpert, P. (2003) A variational approach for three-dimensional model of extensible marine cables with specified top tension. Applied Mathematical Modelling, 27 (10). pp. 781-803. ISSN 0307-904X

This list was generated on Wed May 22 07:03:29 2024 BST.